# SDR RAIA00210289

- Difficulty date: October 20, 2002
- Submitted: October 27, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 9,665 hours, 8,426 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 1 Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 PITCH TRIM FAILED. MAINTENANCE RESET BOTH PITCH TRIM CIRCUIT BREAKERS, OPS CHECK OK.
